Journal article icon

Journal article

On the maximum queue length in the supermarket model

Abstract:

There are $n$ queues, each with a single server. Customers arrive in a Poisson process at rate $\lambda n$, where $0

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/00911790500000710
Journal:
Annals of Probability More from this journal
Volume:
34
Issue:
2
Pages:
493-527
Publication date:
2006-05-24
DOI:
Keywords:
Pubs id:
pubs:102317
UUID:
uuid:911b6a0e-7fe7-4292-bf33-6aca459f53ab
Local pid:
pubs:102317
Source identifiers:
102317
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP